# SDR SIMA20130214003

- Difficulty date: February 14, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N817AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145554
- Aircraft time: 25,736 hours, 23,724 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4149 THE FLIGHT ATTENDANT REPORTED THE FORWARD EMERGENCY EXIT SIGN WAS LOOSE AND FALLING OUT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  INSTALLED NEW SCREW IAW AMM 33-50-15.  THE AIRCRAFT WAS RETURNED TO SERVICE.
